# SDR DALA2023061204786

- Difficulty date: June 11, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 73,853 hours, 34,734 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3252 - ATO - DISCONTINUED TAKE OFF IN MSP AT APPROXIMATELY 10-15KTS DUE TO BRAKES SYS 1 FAULT. CORRECTIVE ACTION: REPLACED BSCU. OPS CHECK GOOD. (LP 9485062)
